# SDR DXTA200500782

- Difficulty date: June 16, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 5,225 hours, 3,308 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 99146372
- Part serial: 0137
- Condition: Failed
- Location: Nlg
- Part time: 2,332 hours, 1,420 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON DESCENT TWO LOUD BANGS CAME FROM THE SAME AREA IN THE NOSE GEAR. -  REMOVED LANDING GEAR CONTROL MANIFOLD DUE TO INTERNAL FAILURE. INSTALLED SERVICEABLE MANIFOLD IAW CE750 M/M CH 32-30-02. OPS CHECKED AND LEAK CHECKED GOOD. MANIFOLD WAS MODIFIED AND RETURNED TO SERVICE BY PNEUDRAULICS INC CRS PD6R469J
